# SDR SWAA2024052377743

- Difficulty date: April 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT TOILET SERVICE DOOR 145AL BONDING FASTENER ATTACH AREA SURFACE.<[01] CORROSION FOUND OUT OF LIMITS PER SRM 52-40-01-1A-4; REPLACED AND INSTALLED NEW TOILET SERVICE DOOR PER AMM 52-49-07-000-801 AND SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
